# SDR DHL9770519C

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 6 LEADING EDGE FLAP ACTUATOR MOUNT IS CRACKED AT LOWER OUTBOARD CORNER.  REMOVED ACTUATOR, REPLACED MOUNT ACTUATOR PER SRM 51-30-2.  REINSTALLED ACTUATOR.  N/R 2432.
